MarBEF Data System



ERMS taxon details

Verneuilinoidea Cushman, 1911

465792  (urn:lsid:marinespecies.org:taxname:465792)

accepted
Superfamily
marine
Cushman, J. A. (1911). A monograph of the Foraminifera of the North Pacific Ocean. Part II. Textulariidae. <em>Bulletin of the United States National Museum.</em> 71(2): 1-108., available online at https://www.biodiversitylibrary.org/page/7878502 [details]  OpenAccess publication 
Hayward, B.W.; Le Coze, F.; Vachard, D.; Gross, O. (2020). World Foraminifera Database. Verneuilinoidea Cushman, 1911. Accessed through: Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2020) European Register of Marine Species at: http://www.marbef.org/data./aphia.php?p=taxdetails&id=465792 on 2020-10-30
Costello, M.J.; Bouchet, P.; Boxshall, G.; Arvanitidis, C.; Appeltans, W. (2020). European Register of Marine Species. Verneuilinoidea Cushman, 1911. Accessed at: http://marbef.org/data../aphia.php?p=taxdetails&id=465792 on 2020-10-30
Date
action
by
2010-03-25 10:31:03Z
created
2012-06-06 08:49:44Z
changed
2013-08-17 09:28:49Z
changed

Creative Commons License The webpage text is licensed under a Creative Commons Attribution 4.0 License


original description Cushman, J. A. (1911). A monograph of the Foraminifera of the North Pacific Ocean. Part II. Textulariidae. <em>Bulletin of the United States National Museum.</em> 71(2): 1-108., available online at https://www.biodiversitylibrary.org/page/7878502 [details]  OpenAccess publication 
Web site hosted and maintained by Flanders Marine Institute (VLIZ) - Contact
page generated: 2020-10-30 05:27:52 GMT+1